MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARD® URINE METER TRAY WITH BARDEX® ALL SILICONE FOLEY CATHETER; FOLEY TRAY W/ DRAIN BAG

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARD® URINE METER TRAY WITH BARDEX® ALL SILICONE FOLEY CATHETER; FOLEY TRAY W/ DRAIN BAG
Catalog Number 892116
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: "contents: forceps/drape/prep balls, povidone-iodine solution visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or damaged or if any imperfection or surface deterioration is observed, do not use.Periodic observations of this system should be made to ensure that urine is flowing freely.If a standing column of urine is observed, check for correct positioning of bag and then for a physical obstruction.If correct positioning or removal of physical obstruction does not allow free flow, the bag may have to be changed." the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the cotton balls, forceps, and iodine packets were missing from the tray.

Brand Name
BARD® URINE METER TRAY WITH BARDEX® ALL SILICONE FOLEY CATHETER
Common Device Name
FOLEY TRAY W/ DRAIN BAG
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6595831
Report Number1018233-2017-02762
Device Sequence Number16164848
Product Code EZL
UDI-Device Identifier00801741020148
UDI-Public(01)00801741020148
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number892116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2017
Initial Report FDA Received Date05/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1